Cetirizine 10 mg Tablets is an antiallergic medication for the relief of symptoms of hay fever (seasonal allergic rhinitis) and allergies such as dust or pet allergies (perennial allergic rhinitis), such as sneezing, itchy, runny and blocked nose, red and watery eyes.
Do not take Cetrine Allergy: - if you are allergic to cetirizine or any of the other ingredients of this medicine (listed in section 6), to hydroxyzine or piperazine derivatives (related active substances of other medicines). - if you have severe kidney problems
How to take: Adults and adolescents aged 12 years and over: The recommended dose is one tablet once a day. Children aged between 6-12 years: The usual dose is half a tablet twice a day (morning and evening). These tablets are not intended for children under the age of 6 years.
Pregnancy and breast-feeding If you are pregnant or breast-feeding, think you may be pregnant or are planning to have a baby, ask your doctor or pharmacist for advice before taking this medicine.
Ingredients: The active substance is cetirizine dihydrochloride. Each film-coated tablet contains 10 mg cetirizine dihydrochloride. - The other ingredients are: lactose monohydrate, microcrystalline cellulose, colloidal anhydrous silica, magnesium stearate, hypromellose, titanium dioxide (E171) and macrogol 4000.
- Additional Information
SKU 1089 Colour N/A Coming Soon N/A Brand No